# SDR SWAA2023062048268

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242CF UPPER SURFACE HAS PULLED STRANDS.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 4 TABLE 4 SECTION 44.  UPPER SURFACE DAMAGE EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4 SECTION. 44. DAMAGED FLOOR PANEL WILL BE REPLACED IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] USING BMS4-23 TYPE II GILFLOOR PANEL MATERIAL LOT 1525675-1 FABRICATED A NEW PANEL TRIMMED & LOCATED INSERT FASTENER HOLES BY BACK DRILLING THROUGH THE DEFECTIVE PANEL & USING THE DWG 144A5810-6 FOR FASTENER LOCATION & IDENTIFICATION. THROUGH INSERTS SL5107A3-410. INSTALLED THE INSERTS USING BMS5-107 ADHESIVE LOT AK2KP8383K-1 THEN CURED IAW SRM 53-00-50-2R-0 PER FIGURE 213 PAGE 30. REF CAL TOOL THERMOMETER ID ATS2402 CAL DUE 07/2023. APPLIED THE APPLICABLE PART MARK & INSTALLED BMS8-283 FOAM TAPE PER DWG 144A5810-6 .;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] UPLOADED CURE SHEET. JOB COMPLETE;[05] VERIFIED CORRECTIVE ACTION 4
